Advanced search

Counting integer points in parametric polytopes using Barvinok's rational functions

(2007) ALGORITHMICA. 48(1). p.37-66
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
VERDOOLAEGE, S, R SEGHIR, Kristof Beyls, V LOECHNER, and M BRUYNOOGHE. 2007. “Counting Integer Points in Parametric Polytopes Using Barvinok’s Rational Functions.” Algorithmica 48 (1): 37–66.
APA
VERDOOLAEGE, S., SEGHIR, R., Beyls, K., LOECHNER, V., & BRUYNOOGHE, M. (2007). Counting integer points in parametric polytopes using Barvinok’s rational functions. ALGORITHMICA, 48(1), 37–66.
Vancouver
1.
VERDOOLAEGE S, SEGHIR R, Beyls K, LOECHNER V, BRUYNOOGHE M. Counting integer points in parametric polytopes using Barvinok’s rational functions. ALGORITHMICA. 2007;48(1):37–66.
MLA
VERDOOLAEGE, S, R SEGHIR, Kristof Beyls, et al. “Counting Integer Points in Parametric Polytopes Using Barvinok’s Rational Functions.” ALGORITHMICA 48.1 (2007): 37–66. Print.
@article{419691,
  author       = {VERDOOLAEGE, S and SEGHIR, R and Beyls, Kristof and LOECHNER, V and BRUYNOOGHE, M},
  issn         = {0178-4617},
  journal      = {ALGORITHMICA},
  language     = {eng},
  number       = {1},
  pages        = {37--66},
  title        = {Counting integer points in parametric polytopes using Barvinok's rational functions},
  volume       = {48},
  year         = {2007},
}

Web of Science
Times cited: